# SDR AALA202003019002

- Difficulty date: February 28, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 43,922 hours, 21,238 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTO THROTTLE DID NOT RETARD UPON REACHING SPEED/ALT AT 17000".SPEED SELECT 330 KTS.AIRCRAFT OVERSPEED 10 KTS FOR APPROX 5 SEC.AUTO PILOT DISC, NOSE PITCHED UP.MANUALLY DISCONNECTED AUTOTHRUST,RECOVERED,RECONNECTED AND NEVER REPEATED AGAIN. C/W SUCC. OPERATIONAL TEST OF THE ENGINE/AUTOTHRUST SYS.ISOLATION WITH AIDS PER AMM 22-30-00.C/W SUCC.AFS GD. SCAN PER AMM 22-96-00.C/W SUCC. LAND CAT III CAP. TEST IAW AMM 22-97-00.UNABLE TO DUPLICATE FAULT.
